Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have pain in finger and palm, tingling sensation at finger tip. pain and cramps in knee. What is the cause?

Hi, I have finger pain in my left hand . Also palm have pain at varying location. It is not constant. Few times I experience burning sensation or tingling at any finger tip. My left thigh and led is also feel muscle pain and sometimes few cramps in knee. But nothing is constant at one location and keeps varying its presence. What could be the reasons for this. Thanks VD
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Are you a smoker. It can cause such sensation called parasthesia. I would also suggest you to get your serum B 12 estimation as lack of vitamin B12 causes tingling and numbness and burning in upper and lower limb.You should also get your vitamin D level analyse.Till that time you finished with all those investigation i would recommend you to take Pregabalin M tablet.

Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor